Random coincidence points and random fixed points of multifunctions in metric spaces
MetadataShow full item record
This item's downloads: 0 (view details)
Ge, Ci-Shui; Liang, Jin; O’Regan, D. Xiao, Ti-Jun (2009). Random coincidence points and random fixed points of multifunctions in metric spaces. Taiwanese Journal of Mathematics 13 (3), 899-912
In this paper, we present some new random coincidence point and random fixed point theorems for multifunctions in separable complete metric spaces, which improve some existing results in the literature (even some results in the non-random case).